# SDR DALA2023101208382

- Difficulty date: October 8, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 53,096 hours, 27,399 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 PANEL 191AB FORWARD LOWER LT WING TO BODY FAIRING HAS SEVERAL AREAS WITH EXPOSED AND MISSING ALUMINUM MESH. CORRECTIVE ACTION: REPAIRED PER ER/A 612716-14. (4296422)
